# SDR CA050105013

- Difficulty date: December 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 62,929 hours, 28,260 cycles
- Engine: Pwa JT8D15A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65404676
- Part serial: 231
- Condition: Separated
- Location: Nlg Downlock
- Stage of operation: AP
- How discovered: O
- Nature of condition: D, K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE CREW OBSERVED 'A' (HYDRAULIC) SYSTEM DEPLETION. SYSTEM DESELECTED, NORMAL LANDING CARRIED OUT. THE NOSE LANDING GEAR DOWN LOCK ACTUATOR SEPARATED FROM THE AIRFRAME MOUNT AND HAD DAMAGED THE HYDRAULIC LINES.
